Rash from T-1? - AnabolicMinds.com

Rash from T-1?

  1. New Member
    ShredHead's Avatar
    Join Date
    Sep 2003
    Posts
    24
    Rep Power
    146

    Reputation

    Rash from T-1?


    Hey I just started my first ever cycle. I am on day 3 of using T-1 Final (2 squirts a day) and I am developing a rash on my body (chest, arms, stomach, basically everywhere). I have heard of others having an allergic reaction to 1-test products. Should I just stop taking it?

  2. Board Sponsor
    bigpetefox's Avatar
    Join Date
    Nov 2002
    Posts
    3,685
    Rep Power
    2016

    Reputation

    If you spilled the DMSO in there, that's the reason for the breakout.. Take off a day or two to see if it clears.. Best thing to do is apply the gel after a shower, that helps keep your skin from beign so sensitive..

    I deleted the other thread, you posted it twice..
  3. New Member
    ShredHead's Avatar
    Join Date
    Sep 2003
    Posts
    24
    Rep Power
    146

    Reputation

    I got the T-1 lotion http://powernutrition.net/store/prod...e9748f54026abe

    I thought it was called T-1 final, but I guess it is just called T-1 Lotion. So I didn't add DMSO to it...

    Sorry about the extra post, it was my computer's fault
    •   
       

Similar Forum Threads

  1. Rash from trenavar? What should I do?
    By JoeySon in forum Anabolics
    Replies: 16
    Last Post: 08-17-2012, 03:40 PM
  2. Major Rash from Sustain-Alpha!!!
    By kjlueck in forum Supplement Logs
    Replies: 1
    Last Post: 04-20-2009, 12:34 PM
  3. rash from androgel
    By gettingold in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 06-27-2007, 09:28 AM
  4. Rash from 1-test / 4-ad transdermal?
    By blown_stang in forum Anabolics
    Replies: 8
    Last Post: 04-19-2004, 08:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in